# SDR VNAA2015042400040

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 26,313 hours, 26,409 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT 14TH DUCT, RED WARNING MESSAGE ON TAKEOFF.  QRH WAS RUN AND MESSAGE PERSISTED.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R RT 14TH STAGE PYLON SENSING ELEMENT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
